# SDR UALA2012032701937

- Difficulty date: March 22, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 45,790 hours, 18,125 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANING FOREMAN REPORTS ON WALK THRU ELECTRICAL WIRES HANGING DOWN BELOW SEAT 32C.  TURNED ON THE EMER EXIT LIGHT SWITCH-ALL OTHER LIGHTS WORKING NORMALLY. TAPED AND SECURED WIRING BELOW SEAT 32C.  PLACED PLACARD ADJACENT TO THE EMER EXIT LIGHT SWITCH IN THE COCKPIT.
